A 35-year-old female asked:
Disclaimer

every month when i have my period i start out light but then it goes heavy so heavy i have to wear 2 overnight pads expecually at night my cramps are so severe most of the time i cant walk and i bleed for 21 days?

2 doctor answers
Dr. Heidi Fowler
25 years experience Psychiatry
You need prompt: gynecological evaluation. Bleeding that is heavy and lasts for 21 days is Not normal and could lead to anemia, weakness and fatigue. Please get seen.
Answered on Oct 31, 2017
1
1 thank
Dr. Theresa Henderson
41 years experience Pulmonary Critical Care
Heavy painful period: Cause of symptoms could be one or combo of the following: hormonal imbalance not just of the female hormones but thyroid as well, muscle lumps in your uterus called fibroids,or inside uterus lining that grows outside the uterus. You need to see a gynecologist who works with hormones as well. Naproxen 2 Xs daily 24 hours before period through days painful, D&C, BC pills for flow are possible Txs.
Answered on Nov 5, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Lots of options: You will need to see your obgyn for an exam and testing. Depending on your age and fertility plans there are lots of treatment options. Birth control ... Read More
A 20-year-old female asked:
Dr. Rahil Malik
10 years experience Obstetrics and Gynecology
Multiple causes: If you had unprotected sex, you may be pregnant or having a miscarriage. Otherwise, if you have not been sexually active or are on reliable contracep ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 24-year-old female asked:
Dr. Vahe Yetimyan
51 years experience General Practice
It can be.: Until your body adjust to the hormones in the pill this kind of bleeding can happen. Having said that you may be also helped by changing the pill you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month